Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 81, Number 1
HTML articles powered by AMS MathViewer

$K$-theory of Azumaya algebras
Charles A. Weibel PDF
Proc. Amer. Math. Soc. 81 (1981), 1-7
A new proof of a result of Levitzki
Abraham A. Klein PDF
Proc. Amer. Math. Soc. 81 (1981), 8
Finitely convergent and concentric semigroups
M. Satyanarayana PDF
Proc. Amer. Math. Soc. 81 (1981), 9-13
Quotients of valuated vector spaces
Paul Hill PDF
Proc. Amer. Math. Soc. 81 (1981), 14-18
Another graded algebra with a nonrational Hilbert series
Yuji Kobayashi PDF
Proc. Amer. Math. Soc. 81 (1981), 19-22
An additive representation for real functions on the product of a set and a lattice
W. J. R. Eplett PDF
Proc. Amer. Math. Soc. 81 (1981), 23-26
Rationally varying polarizing subalgebras in nilpotent Lie algebras
Lawrence Corwin and Frederick P. Greenleaf PDF
Proc. Amer. Math. Soc. 81 (1981), 27-32
An upper bound for the sum of large differences between prime numbers
R. J. Cook PDF
Proc. Amer. Math. Soc. 81 (1981), 33-40
Generalised Lipschitz class of functions and the absolute summability of Fourier series by Nörlund means
S. N. Lal and K. N. Singh PDF
Proc. Amer. Math. Soc. 81 (1981), 41-49
Spectral multiplicity for tensor products of normal operators
Edward A. Azoff PDF
Proc. Amer. Math. Soc. 81 (1981), 50-54
A characterization of minimal homogeneous Banach spaces
Hans G. Feichtinger PDF
Proc. Amer. Math. Soc. 81 (1981), 55-61
Uniform approximation by rational modules on nowhere dense sets
Tavan Trent and James Li Ming Wang PDF
Proc. Amer. Math. Soc. 81 (1981), 62-64
A lower bound for the fundamental frequency of a convex region
M. H. Protter PDF
Proc. Amer. Math. Soc. 81 (1981), 65-70
On the fixed-point theory for local $k$-pseudocontractions
Claudio Morales PDF
Proc. Amer. Math. Soc. 81 (1981), 71-74
A Sturm theorem for partial differential equations of mixed type
Kurt Kreith PDF
Proc. Amer. Math. Soc. 81 (1981), 75-78
On compact multipliers of Banach algebras
Herbert Kamowitz PDF
Proc. Amer. Math. Soc. 81 (1981), 79-80
On the weak Radon-Nikodým property
Nassif Ghoussoub and Elias Saab PDF
Proc. Amer. Math. Soc. 81 (1981), 81-84
On extending the Lebesgue integral
James Foran PDF
Proc. Amer. Math. Soc. 81 (1981), 85-88
An elementary proof of the Stone-Weierstrass theorem
Bruno Brosowski and Frank Deutsch PDF
Proc. Amer. Math. Soc. 81 (1981), 89-92
Dans un espace de Banach reticulé solide, la propriété de Radon-Nikodým et celle de Kreĭn-Mil′man sont équivalentes
Jean Bourgain and Michel Talagrand PDF
Proc. Amer. Math. Soc. 81 (1981), 93-96
Another $q$-extension of the beta function
George E. Andrews and Richard Askey PDF
Proc. Amer. Math. Soc. 81 (1981), 97-100
Integral identities of norms and characterization of inner product spaces
Časlav V. Stanojević and Ana M. Suchanek PDF
Proc. Amer. Math. Soc. 81 (1981), 101-103
Some properties of closed $1$-forms on a special Riemannian manifold
Gr. Tsagas PDF
Proc. Amer. Math. Soc. 81 (1981), 104-106
Characterization of conditional expectation operators for Banach-valued functions
D. Landers and L. Rogge PDF
Proc. Amer. Math. Soc. 81 (1981), 107-110
Simple homotopy types for $(G, m)$-complexes
Micheal N. Dyer PDF
Proc. Amer. Math. Soc. 81 (1981), 111-115
Product spaces in locales
John Isbell PDF
Proc. Amer. Math. Soc. 81 (1981), 116-118
On insertion of a continuous function
M. Powderly PDF
Proc. Amer. Math. Soc. 81 (1981), 119-120
Some properties of $H$-spaces of rank $2$
C. A. McGibbon PDF
Proc. Amer. Math. Soc. 81 (1981), 121-124
On the two-realizability of chain complexes
Sushil Jajodia PDF
Proc. Amer. Math. Soc. 81 (1981), 125-128
$\sigma$-coherent continua are hereditarily locally connected
M. R. Hagan and W. S. Mahavier PDF
Proc. Amer. Math. Soc. 81 (1981), 129-132
A remarkable simple closed curve: revisited
O. G. Harrold PDF
Proc. Amer. Math. Soc. 81 (1981), 133-136
Spaces with dense conditionally compact subsets
Andrew J. Berner PDF
Proc. Amer. Math. Soc. 81 (1981), 137-142
Further divisibility properties of the $q$-tangent numbers
Dominique Foata PDF
Proc. Amer. Math. Soc. 81 (1981), 143-148
A symmetric space of noncompact type has no equivariant isometric immersions into the Euclidean space
Jorge Vargas PDF
Proc. Amer. Math. Soc. 81 (1981), 149-150
Pseudocompact metacompact spaces are compact
W. Stephen Watson PDF
Proc. Amer. Math. Soc. 81 (1981), 151-152
Cartan matrices, finite groups of quaternions, and Kleinian singularities
John McKay PDF
Proc. Amer. Math. Soc. 81 (1981), 153-154
A variant of the chain rule for differential calculus
Richard A. Graff PDF
Proc. Amer. Math. Soc. 81 (1981), 155-156